advertisement
Question
Posted by: Stacy | 2009-11-16

Not feeling well

I have just had my bp checked and it 108/68. I am normally 120/80. I have not been feeling well for the passed few weeks. I had a chest infection. Doctor said I must coninue using inflamide pump (I am asthmatic). Did not give me any other medication. After that I developed a 24 hr tummy bug, a week later I got a bladder infection which I treated with Urispas and Citro soda. While I still had the bladder infection, I ended up with a running stomach for a day and was feeling dizzy. I am feeling very weezy now (for the last couple of days). I am normally healthy and only seem to get sick at this time every year. I am feeling run down. Still feeling dizzy. I take a multivitamin and I excercise. I am not on medical aid so don' t want to go to Doc if not necessary. Should I be concerned about my bp?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Stacy
Your
BP could be low due to the diarrhoea you had and you may have underlying iron deficiency anemia. Unless you have fever and cough up yellow phlegm, you could try adding Ventolin 1 puff 6 hourly to your Inflamide to help for the tight chest. Ask a sister at the pharmacy to check your HB (this will tell you if you have anemia). See if you can get hold of Akrinor/Effortil for the low blood pressure - but it is scarce these days. Re the dizziness - do you feel off-balance or as if you are goint to faint?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-11-16

Hallo Stacy
Your
BP could be low due to the diarrhoea you had and you may have underlying iron deficiency anemia. Unless you have fever and cough up yellow phlegm, you could try adding Ventolin 1 puff 6 hourly to your Inflamide to help for the tight chest. Ask a sister at the pharmacy to check your HB (this will tell you if you have anemia). See if you can get hold of Akrinor/Effortil for the low blood pressure - but it is scarce these days. Re the dizziness - do you feel off-balance or as if you are goint to faint?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement